BibTeX record journals/amc/KaabiTK06

download as .bib file

@article{DBLP:journals/amc/KaabiTK06,
  author    = {A. Kaabi and
               Faezeh Toutounian and
               Asghar Kerayechian},
  title     = {Preconditioned Galerkin and minimal residual methods for solving Sylvester
               equations},
  journal   = {Applied Mathematics and Computation},
  volume    = {181},
  number    = {2},
  pages     = {1208--1214},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.amc.2006.02.021},
  doi       = {10.1016/j.amc.2006.02.021},
  timestamp = {Fri, 26 May 2017 22:52:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/KaabiTK06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier